I had my last period on the 1st of december and had sex on the 5th and 6th which was my first time using withdrawal method. On the 7th i took the emergency pill just to be on the safe side,but endend up having sex again on the 10th. Sunday the 13th i started having cramps and begin to bleed the following day till the 17th without any symptoms, but later during the day (the 17th) i started feeling nausea and having tender breasts until the 19th. .my question is what may be the problem,is it coz of the pill i took that caused the bleeding,nausea and tender breasts or maybe am pregnant?
Hi, i know it has been a few days since you asked this question, so you may not need this information any more... however, the first thing i would do is to take a home pregnancy test. Information about possible side effects from taking the 'morning after pill' meet what you have been experiencing: "You might find yourself feeling queasy and some women throw up after taking emergency contraceptive pills. You might also get a headache, feel tired or dizzy, have some lower abdominal pain, or find your breasts are more tender than usual. If you do feel this way, it should stop within a day or two. Some women also find that the pills cause unexpected bleeding". I hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2015 • 1 answer
Posted 8 Apr 2015 • 1 answer
Posted 3 Apr 2016 • 0 answers
Posted 17 Jul 2016 • 0 answers
Posted 18 Mar 2017 • 1 answer